Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 48, NWS Norman, OK

May 8, 2015Wilbarger County, Texas; Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at May 8, 2015, 4:28 PM CDT for Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 4:28 PM CDT (21:28 UTC)
Expired
May 8, 2015, 5:15 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
2.0 in

Counties Tillman County, OK, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 42 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 4:28 PM CDTTORNADOLockett, TXTORNADO DEVELOPED ABOUT 4 MILES NORTHWEST OF LOCKETT AND MOVED TO NEAR LOCKETT PER LAW ENFORECEMENT AND STORM CHASER REPORTS. TREES WERE DAMAGED AND A METAL BUILDING SUFFERED ROOF DAMAGE NEAR LOCKETT.
May 8, 4:28 PM CDTTORNADOLockett, TXTORNADO DEVELOPED ABOUT 4 MILES NORTHWEST OF LOCKETT AROUND 428 PM AND MOVED TO NEAR LOCKETT PER LAW ENFORECEMENT AND STORM CHASER REPORTS AROUND 436 PM. TREES WERE DAMAGED AND A METAL BUILDING SUFFERED ROOF DAMAGE NEAR LOCKETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WFUS54 KOUN 082128
TOROUN
OKC141-TXC487-082215-
/O.NEW.KOUN.TO.W.0048.150508T2128Z-150508T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
428 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 515 PM CDT

* AT 428 PM CDT...A CONFIRMED TORNADO WAS LOCATED 4 MILES NORTHWEST
  OF LOCKETT...MOVING EAST AT 20 MPH.

  HAZARD...DAMAGING TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER. 

  SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  VERNON...LOCKETT...GRAYBACK AND OKLAUNION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3422 9947 3429 9914 3410 9908 3392 9912
      3400 9948 3404 9948
TIME...MOT...LOC 2128Z 273DEG 16KT 3411 9944 

TORNADO...OBSERVED
HAIL...2.00IN

$$

KURTZ
3 follow-up statements
566 
WWUS54 KOUN 082138
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT FRI MAY 8 2015

OKC141-082148-
/O.CAN.KOUN.TO.W.0048.000000T0000Z-150508T2215Z/
TILLMAN OK-
438 PM CDT FRI MAY 8 2015

...THE TORNADO WARNING FOR SOUTHWESTERN TILLMAN COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3418 9940 3420 9911 3410 9908 3392 9912
      3398 9940 3403 9941
TIME...MOT...LOC 2138Z 285DEG 30KT 3408 9932 

$$

TXC487-082215-
/O.CON.KOUN.TO.W.0048.000000T0000Z-150508T2215Z/
WILBARGER TX-
438 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHWESTERN WILBARGER COUNTY...
    
AT 438 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR LOCKETT...MOVING
EAST AT 35 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
VERNON...LOCKETT...GRAYBACK AND OKLAUNION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3418 9940 3420 9911 3410 9908 3392 9912
      3398 9940 3403 9941
TIME...MOT...LOC 2138Z 285DEG 30KT 3408 9932 

TORNADO...OBSERVED
HAIL...1.75IN

$$

KURTZ
735 
WWUS54 KOUN 082146
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
446 PM CDT FRI MAY 8 2015

TXC487-082215-
/O.CON.KOUN.TO.W.0048.000000T0000Z-150508T2215Z/
WILBARGER TX-
446 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHWESTERN WILBARGER COUNTY...
    
AT 445 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTH OF VERNON...MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
VERNON...GRAYBACK AND OKLAUNION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3420 9911 3410 9908 3392 9912 3396 9932
      3406 9937 3419 9932
TIME...MOT...LOC 2145Z 274DEG 19KT 3408 9928 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

KURTZ
293 
WWUS54 KOUN 082157
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT FRI MAY 8 2015

TXC487-082215-
/O.CON.KOUN.TO.W.0048.000000T0000Z-150508T2215Z/
WILBARGER TX-
457 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
WILBARGER COUNTY...
    
AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR OKLAUNION...MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
OKLAUNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3420 9911 3410 9908 3404 9909 3404 9925
      3409 9927 3417 9926
TIME...MOT...LOC 2157Z 258DEG 18KT 3412 9920 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

KURTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 3:36 PM CDT, 52 minutes earlier.

Area forecast discussion, May 8, 3:36 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT FRI MAY 8 2015

.DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.

LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.

THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.

MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  77  63  75 /  60  70  50  50
HOBART OK         63  78  57  78 /  50  70  30  20
WICHITA FALLS TX  66  80  63  78 /  50  70  60  60
GAGE OK           59  78  51  74 /  50  70  20  10
PONCA CITY OK     63  77  63  76 /  70  70  60  40
DURANT OK         67  79  66  76 /  70  70  70  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 8, 12:03 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1203 PM CDT FRI MAY 8 2015

OKZ004>048-050>052-TXZ083>090-091715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1203 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TODAY AND
TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS SOUTH AND WEST OF A LINE EXTENDING FROM
GOODLETT TEXAS... TO LAWTON AND PAULS VALLEY... TO DURANT
OKLAHOMA. AN ENHANCED RISK IS GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 40 CORRIDOR.

TIMING...
THROUGH 10 PM

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH...
AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH
MAY RESULT IN FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS TODAY
AND TONIGHT.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS
EARLY THIS AFTERNOON. THIS ACTIVITY WILL SPREAD EAST AND NORTHEAST
THE REST OF THIS AFTERNOON AND THIS EVENING. THE MOST LIKELY AREA
FOR THE MOST SIGNIFICANT SEVERE WEATHER WILL BE NEAR AND SOUTH OF
THE RED RIVER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERNS. A FEW TORNADOES COULD BE POSSIBLE AS WELL... MAINLY IN
THE MODERATE RISK AREA. THE THUNDERSTORMS COULD DEVELOP INTO ONE
OR MORE BOWING LINES LATER THIS AFTERNOON AND EVENING. IF THIS
OCCURS... DAMAGING STRAIGHT-LINE WINDS WILL BECOME A BIGGER
CONCERN THAN THE HAIL. THE POTENTIAL FOR SEVERE STORMS WILL
DIMINISH OVERNIGHT. HOWEVER... THUNDERSTORMS WILL REMAIN POSSIBLE
INTO EARLY SATURDAY.

.HEAVY RAIN...
WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH
FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN
AREAS WITH PROLONGED RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND
A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED
WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY
FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG
WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE
STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED
THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.

BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES
FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN
ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH
DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES
THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR
SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE
AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH
FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT
THROUGH SUNDAY EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 8, 3:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     5 SE MANGUM             34.83N 99.44W
05/08/2015  M68 MPH          GREER              OK   MESONET

&&

MDAY
Local storm report, May 8, 3:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     5 SE MANGUM             34.83N 99.44W
05/08/2015  E59 MPH          GREER              OK   MESONET

&&

MDAY
Local storm report, May 8, 3:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 S LONE WOLF           34.95N 99.25W
05/08/2015  E1.00 INCH       KIOWA              OK   AMATEUR RADIO

            ALSO 43 MPH WIND MEASURED.

&&

MDAY
Local storm report, May 8, 4:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     4 SE HOBART             34.99N 99.05W
05/08/2015  M64 MPH          KIOWA              OK   MESONET

&&

MDAY
Local storm report, May 8, 4:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     4 SE HOBART             34.99N 99.05W
05/08/2015  M62 MPH          KIOWA              OK   MESONET

&&

MDAY
Local storm report, May 8, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
423 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     COOPERTON               34.87N 98.87W
05/08/2015  E70 MPH          KIOWA              OK   AMATEUR RADIO

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 4:36 AM CDTDense Fog AdvisoryOUNHardeman, Wilbarger5 hr
May 8, 12:30 PM CDTSevere Thunderstorm WarningOUNHardeman45 min
May 8, 1:57 PM CDTSevere Thunderstorm WarningOUNHardeman48 min
May 8, 2:48 PM CDTAreal Flood AdvisoryOUNHardeman3 hr
May 8, 2:56 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman49 min
May 8, 3:17 PM CDTTornado WarningOUNFoard, Hardeman43 min
May 8, 3:55 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman50 min
May 8, 3:55 PM CDTTornado WarningOUNHardeman, Wilbarger50 min
May 8, 4:52 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger38 min
May 8, 5:05 PM CDTTornado Warning Tornado observedOUNWichita, Wilbarger40 min
May 8, 5:08 PM CDTSevere Thunderstorm WarningOUNKnox52 min
May 8, 5:18 PM CDTTornado WarningOUNKnox42 min
May 8, 5:37 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita68 min
May 8, 6:14 PM CDTTornado Warning Tornado observedOUNClay46 min
May 8, 6:38 PM CDTSevere Thunderstorm WarningOUNClay52 min
May 8, 6:41 PM CDTSpecial Weather StatementOUNFoard, Hardeman, Wilbarger64 min
May 8, 6:45 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita75 min
May 8, 6:53 PM CDTFlash Flood WarningOUNClay, Wichita4 hr
May 8, 6:56 PM CDTTornado Warning Tornado observedOUNClay35 min
May 7, 7:29 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall2 hr
May 7, 7:35 PM CDTSpecial Weather StatementOUNLove25 min
May 7, 7:41 PM CDTTornado WarningOUNLove34 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNBryan33 min
May 7, 8:34 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall41 min
May 7, 9:41 PM CDTSpecial Weather StatementOUNAtoka34 min
May 7, 9:57 PM CDTAreal Flood AdvisoryOUNBryan, Marshall2 hr
May 7, 11:58 PM CDTFlash Flood WarningOUNBryan3 hr
May 8, 2:23 AM CDTRiver Flood WarningOUNBryan28 hr
May 8, 1:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa50 min
May 8, 1:55 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa50 min
May 8, 2:26 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman54 hr
May 8, 2:26 PM CDTRiver Flood WarningOUNComanche, Cotton3 days
May 8, 2:33 PM CDTSpecial Weather StatementOUNCaddo, Washita42 min
May 8, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
May 8, 3:21 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa39 min
May 8, 3:23 PM CDTSpecial Weather StatementOUNCanadian37 min
May 8, 3:55 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Washita50 min
May 8, 4:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher43 min
May 8, 4:16 PM CDTFlash Flood WarningOUNCaddo, Greer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 4:27 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more6 hr
May 8, 4:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita38 min
May 8, 4:40 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma50 min
May 8, 4:54 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma51 min
May 8, 5:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
May 8, 5:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie48 min
May 8, 6:01 PM CDTSpecial Weather StatementOUNCleveland29 min
May 8, 6:04 PM CDTSpecial Weather StatementOUNComanche26 min
May 8, 6:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
May 8, 6:20 PM CDTAreal Flood AdvisoryOUNKay, Noble, Payne3 hr
May 8, 6:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 8, 6:30 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole4 hr
May 8, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Noble, Oklahoma, Payne3 hr
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
May 8, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole31 min

Nearby

Tornado Warnings in Texas, 2015Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.